# SDR KCSA111058

- Difficulty date: February 17, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 57,682 hours, 10,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK LT DOOR EMERGENCY OPENING SYSTEM FAILED BATTERY PACK CHECK.
